# SDR CALA2023120103519

- Difficulty date: November 23, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 140W92512
- Condition: Cracked
- Location: Rh Under Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5310-06900 REV OP004, RH BUILT-UP UNDERWING LONGERON FOUND CRACK PLEASE ACCOMPLISH OP14 FOR REPLACEMENT. TRANSFER HX NON-ROUTINE WO.2337953 . RH UNDERWING LONGERON REPLACEMENT ACCOMPLISHED PER EA 5310-06900 REV D OP 004
